# SDR AALA20100826TUL02

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 29,783 hours, 12,381 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MAIN GEAR FORWARD TRUNNION SUPPORT AT THE OUTBOARD LOWER LUG THE INBOARD FACE IS CORRODED.  REPAIRED PER SRM 57-20-90-2R AND EAB737-57-012566.
